Browsing by Author Galloway, G.J.

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 2 to 3 of 3 < previous 
Issue DateTitleAuthor(s)Citation
2003On the geometry and mass of static, asymptotically ads spacetimes, and the uniqueness of the ads solitonGalloway, G.J.; Surya, Sumati; Woolgar, E.Communications in Mathematical Physics,, 2003, Voll.241, Issue 1, p. 1-25
Mar-2002Uniqueness theorem for the anti-de sitter solitonGalloway, G.J.; Surya, Sumati; Woolgar, E.Physical Review Letters, 2002, vol.88, Issue 10, id. 101102